# SDR UALA2011010300025

- Difficulty date: January 2, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 67,583 hours, 8,068 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 LT MAIN ENTRY DOOR GIRT BAR ENGAGEMENT IS POOR AND ARM-DISARM HANDLE IS NOT SMOOTH.  FOUND SKIRT PULLING ON GIRT MAKING INHIBITING GIRT BAR MOVEMENT.
